# SDR ASOA201001193

- Difficulty date: August 26, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,755 hours, 17,737 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 620 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 EA BROKEN ISOLATORS AT 621 BULKHEAD.  REMOVED 4EA ISOLATORS 621 BULKHEAD IAW SRM 51-42-13.  INSTALLED NEW SERVICEABLE ISOLATORS AT 621 BULKHEAD IAW SRM 51-42-13.  (CLOSED)
